# SDR QXEA0101611

- Difficulty date: October 7, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 39,013 hours, 48,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - FORWARD CENTER AISLE EXIT SIGN HAS SEVERAL LIGHTS INOPERABLE. REMOVED AND REPLACED CENTER AISLE EXIT LIGHT ASSEMBLY. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
